# SDR UPS05445187

- Difficulty date: July 28, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fx
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX SKIN S19R AT BS 388 TOP ROW FASTENER ROW 1EA FASTENER HOLE FOUND CRACK AT OUTER SKIN RUNNING FWD & AFT APPROX 0.030 INCH.  FX SKIN BS 383 TO BS 399 STR 19R AREA OVERLAPPING SKIN REPAIRED WITH ZERO TIMING AT CRITICAL ROW FASTENERS AS PER SRM 53-30-03 FIG 17 REF NRC 5902 FOR DETAIL.  PER MPI P18050 - LFEC INTIAL INSP AT 15000 FC & REPEAT AT 1500 FC THEREAFTER.
